# SDR USAA2012031900007

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 47,314 hours, 19,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT.  OPS CHECKED GOOD.
